Definitely go to a doctor.
Admittedly I was a fool...with that said. I really did not think I would get any gyno from using PH but this time I guess the dosages were just to high, gains were great, but 3 weeks into my cycle I started to get the itch and started using nova. My nipples seemed to subside but the little lumps never went away 100%.
Now its several months after I stopped my cycle( Methyl test-1, Norandrodiol Select 300, and Oxabol taken as per directions), and I have not been training either...needless to say my gains are gone, and I have put on some weight (or rather redistributed it)..not an insane amount, but enough to change my waist from a 30 to about a 33-34. So I am aware that I am producing more estrogen. But I also have the gyno back in full force and my nipples are hurting, the lumps are increasing and if I squeeze the lumps real hard there is a milky discharge. Mind you I never had any form of childhood gyno, nor is it something the men in my family have. So what gives? Any help apprecaited.
PS: I am taking the tamaxofin again to try and help..started with 20mg/day for 2 weeks, but it does not seem to be helping too much, and today upped it to 40mg with hopes it will help. I am a bit worried and have considered going to the doctor to see if there is any chance of something more malignant at play. Thanks guys, great forum!
Definitely go to a doctor.
well well well I'd say go to the doctor, guess thats why there's SUGGESTED use of no more than 2wks of m1t with only a max. of 20mg taken a day. Guess I can't give you too much of a hard time lots of others have taken it longer. Hope it clears up for ya.
Well I WAS gonna start a cycle of M1t untill I read this....wow
Gyno from M1T is extremely rare. I have only heard of one case where that was all the guy had used. And he abused the hell out of it.Originally Posted by Curlingcadys
so you're saying this is a "needle in a hay stack" case? What were the other to substances he stacked with it could that have prevoked whats happening now, just too much crap at one time? Or actually a question for the one who started this thread, how many mg did you take a day?Originally Posted by PirateFromHell
Originally Posted by Maxatron
Why would you do this? Stop!
Go to a doctor.
You have to admit that it would be very tempting.Originally Posted by Vieope
Hahahaha!Originally Posted by PirateFromHell
lol. I did not need to read this right now!!! I am scared of sides anyway, but I don't think 300mg a day of 1-t and 200mg of 4-ad for 4 weeks should trigger such crazy things....man I think you should go to a doctor man that is some serious shit a man is not supposed to produce milk in his tits.....whats next, blood out of your ass one week a month?? lol sorry I had to say that one.......good luck man I feel for ya.!!
I hear ya good ol creatine and protein is sounding just damn fine right now...Originally Posted by QuestionGuy
Originally Posted by PirateFromHell
If you are producing milk, then the gyno is being formed through progesterone. Nolva will not help with this. You need Bromo, it is the best drug to fight off gyno from progesterone. This is very difficult to find and may be a problem for you. The best over the counter product that may help you is http://www.1fast400.com/?products_id=567 It does not always work, but if you can't get bromo, give it a try.
Curlingcadys vbmenu_register("postmenu_870251", true);
I was taking the dosages recommended on the bottles.
Thanks guys...I think Ill go to the MD, see if he can enlighten me further.
Hope this thing isnt some reoccuring nightmare now that Ill have to take care of for life.
F.Y.I. 200 mg a day of 4-AD is too low of a dose to do anything. You wanna go at least 600 mg a day, divded doses of 300 each prolly, thats about the lowest effective dose.Originally Posted by QuestionGuy
back for the first time....
The M1T I take is recommended at 20 mg a day for 4 weeks on, two weeks off, and another 4 weeks on . And they Also threw in 100 mg a day of 5-Ad. Thank God I didn't do that cycle, I appreciate my liver what it does for me......Originally Posted by musclepump
back for the first time....
back to the gyno issue...
would e-form (transdermal by dermabolics) and nolva be affective at shutting down gyno during a cycle?
i bought a bottle of e-form when i thought i was going to use 6-oxo as i knew 6-oxo dosen't do much at stopping gyno during a cycle, but then i went and got some nolva anyway so i'm just wondering if the e-form and tamo will work together? (as i know certain drugs, like armidex and tamo do not work well together)
also would i apply the e-form to my nipples/chest, or just my regular application points? (upper arms, upper chest and neck, inner forearms etc..)
well I was just reading the bottle I have in front of me by legal gear and it says DO NOT take longer than 2 weeks and recommended dosage is 10mg but not to exceed 20mg in a 24hr period. Ofcourse other companies probably say different I'm sure just like any other product, same "sheet of music" but sung a different way by every one who produces it. Sometimes I just research all the companys and average the recommendations, or come to a forum like this when I want real answers.Originally Posted by RCfootball87
Very well I seriously wanted to know I wasn't "jabbin" at ya; I'm about to start a cycle of M1T and was just curious if you just over did it or if its just something your body is hating you for now persay.Originally Posted by Maxatron
Blue Light Special at K-mart! bras all sizes 60% off.
Im J/k .Im dissing the juice not you.
good question.Originally Posted by musclepump